Medical questions & health advice by board certified doctors
"My stomach is very hot like a fever. What could it be?"
Pain diarrhea and making funny noise
That is an excellent question and one that would best be answered by your primary care doctor or other medical professional. Unfortunately, there is very little history regarding your age, gender, other medical comorbidities and for how long this has been going on but I can give you some general thoughts about what might be the potential cause of this and then suggest that you are evaluated by a medical professional who will be able to obtain a thorough history and physical examination and then decide upon the correct work-up and treatment options. In general, there are a few causes for the symptoms you are having. If this has been going on for a short period (ie a few days), it could be a viral infection of your GI tract giving you the diarrhea. If you have a history of taking antibiotics, it could be that you are having loose stools due to a bacterial infection called C. Diff. If this is the case, there are certain medications that you can take to treat this. It also could be that you ate something that did not agree with you, and it is causing some irritation in your stomach. Regardless, it is important that you are evaluated by a doctor who can best decide what is the cause of this.
Need more info?See a primary care-doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.